Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Recently started birth control, period flow seems to be thicker than usual, severe itching and burning sensation. Cause?

Hi, about a month ago I began taking birth control . Everything seemed normal until four days ago whenI got my period. My period is MUCH lighter, which I was expecting, but the period blood is very very dark and much thicker than it ever was before. Also, this morning (four days into the period) I woke up with itching and a slight burning sensation, which has faded. Is all of this due to the hormonal changes of birth control or should I be concerned? I am a virgin , if that makes a difference.
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
hi welcome to HCM

i had gone through your query and understand your concerns.
-basing on your complaints,i would come up with the possibility of ENDOMETRIOSIS may be the cause for your sufferings.

possible causes include;

-Retrograde menstruation - when endometrial tissue is deposited in strange locations because of menstrual flow that backs up into the fallopian tubes and abdominal cavity.

-Immune system problems - cause the body to not recognize and destroy cells or tissue that is growing where it should not be.

treatment option;
i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you          

Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor